Management of Antibiotic Induced Oral Manifestation of Erythema Multiforme: A Case Report and Concise Review.Anuradha Ganesan1*, and Gautham Kumar2
- Corresponding Author:
- Anuradha Ganesan
Department of Oral Medicine and Radiology, Madha Dental College and Hospital, Madha Nagar, Somangalam Road, Kundrathur, Chennai - 600 069,Tamilnadu, India.
Received: 15/05/2014 Revised: 18/06/2014 Accepted: 23/06/2014
Erythema multiforme is a rare acute inflammatory disorder involving skin and mucous membrane.It can clinically be minor or major form or involve only oral mucosa.Various agents have been reported to trigger erythema multiforme.Here we report a unusual case of erythema multiforme which is caused by drug involving the oral mucosa and have discussed how important it is to differentiate other ulcerative lesions of oral cavity from erythema multiforme As oral physicians we will be the first to encounter such cases,so we also emphasize on its early diagnosis and appropriate management.